Alert archive / Illinois / Special Weather Statements in 2021
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Aug 12, 2021, 8:12 AM CDT for McLean County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 8:12 AM CDT (13:12 UTC)
- Expired
- Aug 12, 2021, 9:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Hail
- 0.50 in
- Wind
- 40
County McLean County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 9:07 AM CDT | HAIL 0.75 | Saybrook, IL | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
000
WWUS83 KILX 121312
SPSILX
Special Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Aug 12 2021
ILZ038-043-044-121400-
Piatt-De Witt-McLean-
812 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northeastern Piatt,
northern De Witt and southeastern McLean Counties through 900 AM
CDT...
At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Colfax to Heyworth.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Colfax around 815 AM CDT.
Other locations in the path of these storms include Le Roy and Farmer
City.
This includes Interstate 74 between mile markers 144 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4062 8857 4061 8846 4023 8847 4022 8905
4065 8858
TIME...MOT...LOC 1312Z 282DEG 15KT 4063 8853 4030 8896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
GeelhartWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 5:33 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 12, 5:33 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 533 AM CDT Thu Aug 12 2021 .SYNOPSIS... Issued at 246 AM CDT Thu Aug 12 2021 Morning thunderstorms over parts of central IL, will give way to another hot and humid day. A heat advisory is in effect from noon to 7 pm, south of a Canton to Danville line. A cold front pushing south into the region late this afternoon and evening, will bring a chance for strong to severe thunderstorms and locally heavy rainfall. Some lingering showers or storms are possible on Friday, but a trend to drier and cooler weather will be underway, as high pressure builds in from the northwest to start the weekend. && .SHORT TERM...(Today and tonight) ISSUED AT 246 AM CDT Thu Aug 12 2021 2 am surface map indicated a pre frontal trof from southeast WI into south central IA. South of this boundary, elevated moist advection aided by a 40 kt low level jet allowed scattered showers and storms to form in a convergence zone, affecting areas south of I-80 and north of a Macomb to Bloomington line. Weak mid level flow leads to a low severe potential, although small hail would be possible given steep mid level lapse rates. High PWs near 2" and training storms make locally heavy rain and isolated flash flooding a possibility over the next few hours over the northern CWA. Prolific cloud to ground lightning strikes have also been noted. CAMs suggest this activity weakens toward sunrise as the LLJ wanes, leaving debris clouds and a capped airmass across central IL. This should limit convection through much of the afternoon. It will be another hot and humid day, though debris clouds give some uncertainty to the high temp forecast. Still, most areas to see lower 90s highs assuming clearing eventually occurs, and mid 70s dewpoints. In collaboration with surrounding offices, have issued a Heat Advisory south of a Canton to Danville line, from noon to 7 pm. Heat indices peak around 105F here, and closer to 100F farther north. The next good chance for storms will be tied to the cold front, pressing south into east central IA and northwest IL late this afternoon. Airmass ahead of this plenty unstable with 3000 J/kg CAPE into mid evening along with 30-40 kt bulk shear, better than recent days. This supports a severe weather threat (primarily damaging wind), gradually diminishing towards midnight as both instability and shear trend down. The most favored area for severe highlighted by SPC Day 1 slight risk northwest of a Jacksonville to Bloomington line. PWs around 2" present a localized flash flood threat, especially where training occurs. .LONG TERM...(Friday through Wednesday) ISSUED AT 246 AM CDT Thu Aug 12 2021 Latest guidance has trended faster with the frontal timing through the southern CWA Friday afternoon, which should push the severe threat farther south into the Ohio Valley. Still have lingering pops behind the front, but should see a drying trend from the northwest. Dewpoints fall into the 60s north of I-70 during the afternoon. This, along with highs in the low to mid 80s signal the start of a more comfortable weather pattern. Saturday through Monday, large surface ridge sets up over the Great Lakes, providing a dry northeast flow to central IL. This results in low 80s highs and seasonably low dewpoints in the low/mid 60s. Tuesday through Wednesday, the highs shifts east eventually veering low level flow southeast, for gradually warming temperatures and rising dewpoints. With the increased instability, low chances for thunderstorms each afternoon in eastern IL. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 533 AM CDT Thu Aug 12 2021 Scattered thunderstorms should dissipate over the I-72 corridor over the next couple hours, with brief gusty winds and IFR to MVFR ceilings and visibility possible if a terminal is impacted. While an isolated storm cannot be ruled out during the day, a better chance for storms will accompany a cold front dropping southeast across the area this evening. There is some uncertainty in coverage and timing, so kept mention to VCTS at this time. IFR reductions and gusty winds possible in these storms. Southwest winds to gust up to 20 kt at times this afternoon, before decreasing in the vicinity of the front this evening. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 7 PM CDT this evening for ILZ036-040>057-061>063-066>068-071>073. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Aug 12, 5:46 AM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 546 AM CDT Thu Aug 12 2021 ILZ027>031-037-038-131100- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 546 AM CDT Thu Aug 12 2021 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will linger early this morning near Bloomington, with locally heavy rain and gusty winds. Isolated storms are possible across the region again this afternoon, but storms are more likely tonight. The storms after sunset will be capable of producing damaging winds, as well as frequent lightning and heavy rain. The heat index is expected to be around 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday morning, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 8 pm and midnight. ILZ036-040-041-131100- Fulton-Mason-Schuyler- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated storms are possible across the region this afternoon, but storms are more likely tonight. The storms after sunset will be capable of producing damaging winds, as well as frequent lightning and heavy rain. The heat index is expected to range from 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday morning, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 8 pm and midnight. ILZ042>057-061>063-131100- Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas- Edgar-Logan-Macon-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott- Shelby-Vermilion- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will linger early this morning in areas from Beardstown east to Danville, producing frequent lightning, heavy rain and gusty winds. Isolated storms are possible across the region again late this afternoon, but storms are more likely tonight. The storms after sunset will be strong to locally severe, with strong winds, frequent lightning and heavy rain. The heat index is expected to range from 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 11 pm and 3 am. ILZ066>068-071>073-131100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... The heat index is expected to range from 100 to 105 degrees this afternoon. A few thunderstorms are possible in the evening, but are more likely after midnight. These are not expected to be severe. Minor flooding will continue on the Embarras River near Lawrenceville, and the Little Wabash River near Clay City. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered thunderstorms will occur on Friday, until passage of a cold front. These are not expected to be severe. Minor flooding on the Embarras River will subside early Friday morning, but linger on the Little Wabash River through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Special weather statement, Aug 12, 2:59 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Lincoln IL
259 AM CDT Thu Aug 12 2021
ILZ031-038-120845-
Woodford-McLean-
259 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southeastern
Woodford and central McLean Counties through 345 AM CDT...
At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hudson, moving east at 35 mph. Additional storms extended from
Bloomington to El Paso, and were also moving eat at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Towanda around 310 AM CDT.
Other locations in the path of this storm include Lexington,
Cooksville and Colfax.
This includes the following highways...
Interstate 39 between mile markers 0 and 16.
Interstate 55 between mile markers 158 and 186.
Interstate 74 between mile markers 120 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4075 8858 4062 8858 4061 8846 4045 8846
4045 8914 4075 8916
TIME...MOT...LOC 0758Z 267DEG 32KT 4056 8903
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GeelhartSpecial weather statement, Aug 12, 3:51 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
351 AM CDT Thu Aug 12 2021
ILZ038-120915-
McLean-
351 AM CDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of east central McLean
County through 415 AM CDT...
At 350 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colfax, or 12 miles west of Gibson City, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph. A wind gust of 43 mph was
reported at the Bloomington airport at 3:33 am from this
storm.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Saybrook around 400 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4062 8857 4061 8846 4040 8846 4040 8878
4065 8879 4065 8858
TIME...MOT...LOC 0850Z 267DEG 25KT 4051 8861
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GeelhartSpecial weather statement, Aug 12, 4:02 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
402 AM CDT Thu Aug 12 2021
ILZ037-041-120945-
Tazewell-Mason-
402 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of Tazewell and
northeastern Mason Counties through 445 AM CDT...
At 401 AM CDT, Doppler radar was tracking strong thunderstorms near
Manito, or 12 miles southwest of Pekin, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
South Pekin and Green Valley around 415 AM CDT.
Other locations in the path of this storm include Delavan, Tremont,
Hopedale, Mackinaw, Minier and Armington.
This includes Interstate 155 between mile markers 12 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4056 8927 4033 8926 4032 8954 4032 8986
4055 8979
TIME...MOT...LOC 0901Z 267DEG 25KT 4042 8976
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GeelhartLocal storm report, Aug 12, 7:40 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSE LEXINGTON 40.63N 88.77W
08/12/2021 M1.90 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
08/12/2021 M1.85 INCH KNOX IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.22W
08/12/2021 M1.76 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN SECOR 40.74N 89.14W
08/12/2021 M1.70 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0500 AM HEAVY RAIN 4 NE NORMAL 40.55N 88.95W
08/12/2021 M1.68 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S SECOR 40.70N 89.14W
08/12/2021 M1.44 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 ESE TOULON 41.09N 89.85W
08/12/2021 M1.28 INCH STARK IL COCORAHS
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
08/12/2021 M1.27 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN LE ROY 40.35N 88.76W
08/12/2021 M1.24 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 SW HENRY 41.10N 89.37W
08/12/2021 M1.21 INCH MARSHALL IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WATAGA 41.03N 90.28W
08/12/2021 M1.14 INCH KNOX IL MESONET
24 HOUR TOTAL, SWOP REPORT.
0700 AM HEAVY RAIN AVON 40.66N 90.44W
08/12/2021 M1.05 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
08/12/2021 M1.04 INCH PEORIA IL COCORAHS
24 HOUR TOTAL.
&&
ERWINLocal storm report, Aug 12, 7:59 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HAIL 1 SSW CENTRAL ILLINOIS 40.46N 88.92W
08/12/2021 E0.50 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
ERWINSpecial weather statement, Aug 12, 8:12 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Aug 12 2021
ILZ038-043-044-121400-
Piatt-De Witt-McLean-
812 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northeastern Piatt,
northern De Witt and southeastern McLean Counties through 900 AM
CDT...
At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Colfax to Heyworth.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Colfax around 815 AM CDT.
Other locations in the path of these storms include Le Roy and Farmer
City.
This includes Interstate 74 between mile markers 144 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4062 8857 4061 8846 4023 8847 4022 8905
4065 8858
TIME...MOT...LOC 1312Z 282DEG 15KT 4063 8853 4030 8896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GeelhartThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:45 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 22 more | 15 hr |
| Aug 12, 2:59 AM CDT | Special Weather Statement | ILX | McLean | 46 min |
| Aug 12, 3:14 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 31 min |
| Aug 12, 3:51 AM CDT | Special Weather Statement | ILX | McLean | 24 min |
| Aug 12, 4:02 AM CDT | Special Weather Statement | ILX | Tazewell | 43 min |
| Aug 12, 4:26 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 21 min |
| Aug 12, 9:13 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 47 min |
| Aug 12, 9:24 AM CDT | Areal Flood Advisory | ILX | DeWitt, McLean, Piatt | 3 hr |
| Aug 12, 10:04 AM CDT | Flash Flood Warning | ILX | Champaign, McLean | 5 hr |
| Aug 12, 10:52 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 38 min |
| Aug 12, 11:17 AM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Piatt | 3 hr |
| Aug 12, 11:26 AM CDT | Special Weather Statement | ILX | Fulton, Tazewell | 49 min |
| Aug 12, 12:16 PM CDT | Special Weather Statement | ILX | Logan | 44 min |
| Aug 12, 1:05 PM CDT | Special Weather Statement | ILX | Vermilion | 40 min |
| Aug 12, 1:45 PM CDT | Special Weather Statement | ILX | Champaign, Piatt | 45 min |
| Aug 12, 2:16 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Piatt | 119 min |
| Aug 12, 2:23 PM CDT | Special Weather Statement | ILX | Champaign | 52 min |
| Aug 12, 2:35 PM CDT | Special Weather Statement | ILX | Christian, Morgan, Sangamon | 25 min |
| Aug 12, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| Aug 12, 2:53 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 37 min |
| Aug 12, 3:01 PM CDT | Areal Flood Warning | ILX | Champaign, McLean | 6 hr |
| Aug 12, 3:08 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 52 min |
| Aug 12, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 47 min |
| Aug 12, 4:15 PM CDT | Flash Flood Warning | ILX | Douglas, Moultrie, Shelby | 3 hr |
| Aug 12, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 46 min |
| Aug 12, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 36 min |
| Aug 12, 5:28 PM CDT | Special Weather Statement | ILX | Scott | 32 min |
| Aug 12, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 18 min |
Nearby
Special Weather Statements in Illinois, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.